A maximum principle for constrained infinite horizon dynamic control systems

Nenhuma Miniatura disponível




Pereira, Fernando Lobo
Silva, Geraldo Nunes [UNESP]

Título da Revista

ISSN da Revista

Título de Volume



This article presents and discusses a maximum principle for infinite horizon constrained optimal control problems with a cost functional depending on the state at the final time. The main feature of these optimality conditions is that, under reasonably weak assumptions, the multiplier is shown to satisfy a novel transversality condition at infinite time. It is also shown that these conditions can also be obtained for impulsive control problems whose dynamics are given by measure driven differential equations. © 2011 IFAC.



Impulse control, Maximum principle, Optimal control, Constrained optimal control problems, Cost functionals, Dynamic control systems, Impulsive controls, Infinite horizons, Infinite time, Optimal controls, Optimality conditions, Transversality conditions, Differential equations, Optimal control systems

Como citar

IFAC Proceedings Volumes (IFAC-PapersOnline), v. 18, n. PART 1, p. 10207-10212, 2011.